MathSciNet Relay Station
MathSciNet bibliographic data
MR705966 (85b:05020) 05A17 (20C30)
Hanlon, Phil A proof of a conjecture of Stanley concerning partitions of a set. European J. Combin. 4 (1983), no. 2, 137–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement